# SDR CALA2021020800144

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 66,901 hours, 24,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN SEAT 20 L/H RED EMERGENCY LIGHT LENS BROKEN. REF. AAR N/R: 9737524 GENERATED BY: V915555 REMOVED AND REPLACED AT SEAT ROW 20 L/H EMERGENCY LIGHT LENS ( RED ) REF. B737 AMM 33-51-11-960-801 AND DRWG#3350DD14973 REV."A" OPERATIONAL TEST NORMAL.REF. AAR N/R:9737521 WORK ACCOMPLISHED BY: V892138, INSPECTED BY: V915555 ADD EMP:V892138
